# SDR 95ZZZX6959

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2900 · Hydraulic Power System
- Part: Mixing Valve
- Part number: 2811T10001
- Condition: Defective
- Location: Hyd
- Part time: 212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE OPERATION INTERMITTENT.  REMOVED AND REPLACED.
